# SDR IPXA09556156

- Difficulty date: May 4, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SHEAR WEB IS CORRODED AT DRIP PAN ATTACH NUT PLATE HOLES LBL 70 TO RBL 70 BS 1715.  BLENDED AREA, NDT INSP, ALODINE & PRIMED IAW B757-5330-33676-A.
